Acta Mathematica Vietnamica

Vol. 17 No. 1, 1992

Print
Nguyen Viet Dung, On the structure of cocommutative coalgebras 
pdf
3
Ngo Huy Can and Tran Thu Ha, The convective motion of an incompressible viscous fluid contained in an elastic cylindrical shell 
pdf
9
Bui Van Thanh, Semi-continuous arbitrarily varying channels with general state constraints 
pdf
31
Truong Xuan Duc Ha, Nonconvex perturbation of differential inclusions with memory 
pdf
51
Vu Ngoc Phat and K. Balachandra, On the controllability of singular systems in Banach spaces 
pdf
67
Phan Huu San and Nguyen Dinh Tri, On a free boundary problem  arising from mathematical models for sorption of swelling solvents in glassy polymer 
pdf
77
Phan Quoc Khanh and Dinh The Luc, Problems of vector optimization 
pdf
91
Ho Dinh Duan, On associated primes of modules over a non commutative Goreinstein ring 
pdf
113
Nguyen Van Hung and Nguyen Duy Tien, On the almost sure convergence of two-parameter martingales and the strong law of large numbers in Banach spaces 
pdf
127
Le Mau Hai, Holomorphic extension spaces and finite proper holomorphic surjections 
pdf
145
Zhang Jule and Du Xianneng, Left SF-rings whose complement left ideals are ideals 
pdf
157
Tran Duc Van and Nguyen Duy Thai Son, On the uniqueness of global  classical  solutions  of  the Cauchy  problem  for  Hamilton - Jacobi equations
pdf
161
You are here: Home Volume 11 - 20